Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 13 found articles
 
 
  An integer programming approach for solving a generalized version of the Grundy domination number
 
 
Title: An integer programming approach for solving a generalized version of the Grundy domination number
Author: CampĂȘlo, Manoel
SeverĂ­n, Daniel
Appeared in: Discrete applied mathematics
Paging: Volume 301 () nr. C pages 26-48
Year: 2021
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 13 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands